Asymptotic Behaviour of Solutions of Rational Difference Systems
In this article, we investigate the asymptotic behaviour of solutions of systems of rational difference equations in arbitrary dimensions. We give conditions for the parameters ensuring that the positive solutions of the considered system are bounded, unbounded, increasing, decreasing, and convergent, respectively.
M. Bohner and S. G. Georgiev, "Asymptotic Behaviour of Solutions of Rational Difference Systems," Journal of Difference Equations and Applications, vol. 23, no. 3, pp. 557-573, Taylor & Francis, Jan 2017.
The definitive version is available at https://doi.org/10.1080/10236198.2016.1258069
Mathematics and Statistics
Keywords and Phrases
Boundedness; Difference equation; Rational systems
International Standard Serial Number (ISSN)
Article - Journal
© 2016 Informa UK Limited, trading as Taylor & Francis Group., All rights reserved.
01 Jan 2017